# SDR ASOA2016062715123

- Difficulty date: June 27, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR HAS CORROSION AROUND ON SEAL RETAINERS FWD SIDE.   REMOVED AND REPLACED THE SEAL RETAINER IAW SRM 51-42-06-001-001-A01.
